ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О структуре матрицы рассеяния дифференциального оператора произвольного порядка с суммируемыми на всей оси коэффициентами

Казарян, А. Р. and Хачатрян, И. Г. (1996) О структуре матрицы рассеяния дифференциального оператора произвольного порядка с суммируемыми на всей оси коэффициентами. Հայաստանի ԳԱԱ Զեկույցներ, 96 (1). pp. 3-7. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1200Kb

Item Type:Article
Additional Information:Անբողջ առանցքի վրա հանրագումարելի գործակիցներով կամայական կարգի դիֆերենցիալ օպերատորի ցրման մատրիցի կառուցվածքի մասին; On the structure of the scattering matrix of differential operator of arbitrary order with summable on the line coefficients
Uncontrolled Keywords:Ղազարյան Ա. Ռ., Խաչատրյան Ի. Գ., Kazarian A. R., Khachatrian I. G.
Subjects:Q Science > QA Mathematics
ID Code:5808
Deposited By:NAS Reports
Deposited On:13 May 2013 14:57
Last Modified:15 May 2020 15:04

Repository Staff Only: item control page